# SDR GAIA9703

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866TA
- Make and model: Cvac 34031
- Aircraft serial: 283
- System (JASC): 8300 · Accessory Gearboxes
- Part: Acc Gear Box
- Part number: 670007001
- Condition: Low Oil
- Location: Lt Engine
- Part time: 5,334 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 269 - ON SHORT FINAL INTO EL PASO, LEFT GEAR BOX LOW OIL PRESSURE WARNING LIGHT ILLUMINATED INTERMITTENTLY FOLLOWED BY A STEADY ILLUMINATION.  AT THIS TIME THE LEFT ENGINE WAS FEATHERED AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND LEFT GEAR BOX OIL LEVEL LOW, SERVICED OIL OPERATIONAL CHECKED IN ACCORDANCE WITH CV640 MM 71-00-03.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
